# SDR AALA2019100879032

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 28,733 hours, 11,625 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF ENGINE OVERHEAT INDICATION.  EMERGENCY WAS  DECLARED. MAINTENANCE ACCOMPLISHED FIM 26-10-00-810-811. NO FAULTS FOUND. RAN ENGINE TO TAKE-OFF POWER. NO FAULTS. ACCOMPLISHED ENG/APU FIRE DETECTION CONTROL MODULE BITE IAW FIM 26-10-00. NO FAULTS. #2 ENGINE FIRE DETECTION CHECKS OK IAW AMM 26-11-00.
